RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 425, Pages 99–116 (Mi znsl6023)  

This article is cited in 4 scientific papers (total in 4 papers)

Estimates of the distance to the set of divergence free fields

S. Repinab

a St. Petersburg Department of the Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, 191023, St. Petersburg, Russia
b St. Petersburg State Polytechnical University, Polytechnicheskaya 29, St. Petersburg, Russia

Abstract: We are concerned with computable estimates of the distance to the set of divergence free fields, which are necessary for quantitative analysis of mathematical models of incompressible media (e.g., Stokes, Oseen, and Navier–Stokes problems). The distance is measured in terms of $L^q$ norm of the gradient with $q\in(1,+\infty)$. For $q=2$, these estimates follow from the so-called inf-sup condition (or Aziz–Babuška–Ladyzhenskaya–Solonnikov inequality) and require sharp estimates of the respective constant, which are known only for a very limited amount of cases. We suggest a way to bypass this difficulty and show that for a vide class of domains (and different boundary conditions) computable estimates of the distance to the set of divergence free field can be presented in the form, which uses inf-sup constants for certain basic problems. In the last section, these estimates are applied to problems in the theory of viscous incompressible fluids. They generate fully computable bounds of the distance to generalized solutions of the problems considered.

Key words and phrases: incompressible viscous fluids, inf-sup condition, distance to divergence free fields, Stokes, Oseen, and Navier–Stokes problems, computable bounds of the distance to the generalized solution.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 210:6, 822–834

UDC: 517
Received: 15.05.2014
Language:

Citation: S. Repin, “Estimates of the distance to the set of divergence free fields”, Boundary-value problems of mathematical physics and related problems of function theory. Part 44, Zap. Nauchn. Sem. POMI, 425, POMI, St. Petersburg, 2014, 99–116; J. Math. Sci. (N. Y.), 210:6 (2015), 822–834

Citation in format AMSBIB
\Bibitem{Rep14}
\by S.~Repin
\paper Estimates of the distance to the set of divergence free fields
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~44
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 425
\pages 99--116
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6023}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 210
\issue 6
\pages 822--834
\crossref{https://doi.org/10.1007/s10958-015-2593-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944705856}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6023
  • http://mi.mathnet.ru/eng/znsl/v425/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Repin S., “Estimates of the Distance To the Set of Solenoidal Vector Fields and Applications To a Posteriori Error Control”, Comput. Methods Appl. Math., 15:4 (2015), 515–530  crossref  mathscinet  zmath  isi  elib  scopus
    2. J. Math. Sci. (N. Y.), 224:3 (2017), 456–467  mathnet  crossref  mathscinet
    3. S. Repin, “On projectors to subspaces of vector valued functions subject to conditions of the divergence free type”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 46, Zap. nauchn. sem. POMI, 459, POMI, SPb., 2017, 83–103  mathnet
    4. S. Repin, “Localized forms of the LBB condition and a posteriori estimates for incompressible media problems”, Math. Comput. Simul., 145 (2018), 156–170  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:120
    Full text:30
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020